On the integrability of solutions of non-autonomous differential equations of second order with multiple variable deviating arguments


TUNÇ C., Altun M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.14, no.5, pp.899-908, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 5
  • Publication Date: 2012
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.899-908

Abstract

This paper considers a non-autonomous differential equation of second order with multiple variable deviating arguments. By using time-varying delay Lyapunov-Krasovskii functional, we propose to find some sufficient conditions for the solutions of the equation considered are quadratic integrable.